MAUDE Adverse Event Report: DRIVE; WHEELCHAIR MANUAL

DRIVE; WHEELCHAIR MANUAL
Model Number BLS18FBD-ELR
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fall (1848); Easy Bruising (4558)
Date of Event 09/24/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a wheelchair.The device has not been returned for evaluation.We are filing this report in an overabundance of caution.A follow-up submission will be filed when additional information is available.While in use traveling up a hill the side frame of the device broke.The occupant he fell out of the chair and rolled down the sidewalk, scrapping his arms, legs, and hands and bruising his hip.They took him to the emergency room right after the incident.He had been attending therapy to relearn to walk.This incident set him back from moving forward with learning to walk.

Brand Name
DRIVE
Common Device Name
WHEELCHAIR MANUAL
MDR Report Key12667005
Report Number2438477-2021-00055
Device Sequence Number17218059
Product Code IOR
UDI-Device Identifier00822383241142
UDI-Public822383241142
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/20/2021
Report Date (Section F) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberBLS18FBD-ELR
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/06/2021
Device Age8 MO
Event Location Other
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Date Report Sent to FDA10/20/2021